# SDR CA970625006

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Line
- Part number: 82970410119
- Condition: Chafed
- Location: Nr 2 Hyd Sys
- Part time: 18,969 hours
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) #2 HYDRAULIC QUANTITY SYSTEM AT ZERO. #2 HYDRAULIC SYSTEM LINE FROM ENGINE DRIVEN HYDRAULIC PUMP FOUND CHAFED AND LEAKING.
